Show simple item record

dc.contributor.authorMoretti, Luca
dc.contributor.authorShogenji, Tomoji
dc.date.accessioned2018-05-01T23:02:24Z
dc.date.available2018-05-01T23:02:24Z
dc.date.issued2017-04
dc.identifier.citationMoretti , L & Shogenji , T 2017 , ' Skepticism and epistemic closure : two Bayesian accounts ' , International Journal for the Study of Skepticism , vol. 7 , no. 1 , pp. 1-25 . https://doi.org/10.1163/22105700-006011213en
dc.identifier.issn2210-5697
dc.identifier.otherPURE: 51707824
dc.identifier.otherPURE UUID: d801b5f7-ae94-4e1f-b436-9b13c0c429d7
dc.identifier.otherScopus: 85018819081
dc.identifier.urihttp://hdl.handle.net/2164/10398
dc.identifier.urihttp://philpapers.org/rec/MORD-10en
dc.format.extent25
dc.language.isoeng
dc.relation.ispartofInternational Journal for the Study of Skepticismen
dc.rightsThis is the author's manuscript accepted for publication in International Journal for the Study of Skepticism. http://www.brill.com/resources/authors/publishing-books-brill/self-archiving-rightsen
dc.subjectskepticismen
dc.subjectepistemic closureen
dc.subjectBayesianismen
dc.subjectepistemic justificationen
dc.subjectLinda caseen
dc.subjectB Philosophy (General)en
dc.subject.lccB1en
dc.titleSkepticism and epistemic closure : two Bayesian accountsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Philosophyen
dc.contributor.institutionUniversity of Aberdeen.Philosophy (Research Theme)en
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1163/22105700-006011213
dc.date.embargoedUntil2019-04-17
dc.identifier.urlhttp://philpapers.org/rec/MORD-10en


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record